# SDR IPXA2023113099488

- Difficulty date: November 8, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,190 hours, 25,912 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXTERNAL ACCESS DOOR 113 AL ( AREA FWD OF NLG W/W ) BOTH IB AND OB HINGES HAS WEAR BUSHINGS . 89-096. UPON FURTHER INVESTIGATION DOOR HINGES FOUND TO BE IN SERVICEABLE CONDITION I.A.W AMM 52-48-01-404-005.
